International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 3, Pages 173-178
On holomorphic extension of functions on singular real hypersurfaces in
Department of Mathematics, California State University San Marcos, San Marcos 92096, CA, USA
Received 3 January 2000
Copyright © 2001 Tejinder S. Neelon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The holomorphic extension of functions defined on a class of real hypersurfaces in with singularities is investigated. When , we prove the following: every function on that satisfies the tangential Cauchy-Riemann equation on boundary of , , and , extends holomorphically inside provided the zero set has a limit point or vanishes to infinite order. Furthermore, if is real analytic then the condition is also necessary.